兰州大学机构库 >数学与统计学院
A NONLOCAL DISPERSAL LOGISTIC EQUATION WITH SPATIAL DEGENERACY
Sun, JW; Li, WT(李万同); Wang, ZC(王智诚); Sun, JW (reprint author), Lanzhou Univ, Sch Math & Stat, Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
收录类别SCIE
2015-07
发表期刊DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
卷号35期号:7页码:3217-3238
出版者AMER INST MATHEMATICAL SCIENCES-AIMS
出版地SPRINGFIELD
摘要In this paper, we study the nonlocal dispersal Logistic equation {u(t) = Du + lambda m(x)u - c(x)u(p) in Omega x (0, +infinity), u(x, 0) - u(0)(x) >= 0 in Omega, where Omega subset of R-N is a bounded domain, lambda > 0 and p > 1 are constants. Du(x, t) = integral(Omega)J(x y)(u(y, t) u(x, t))dy represents the nonlocal dispersal operator with continuous and nonnegative dispersal kernel J, m is an element of C((Omega) over bar) and may change sign in Omega. The function c is nonnegative and has a degeneracy in some subdomain of Omega. We establish the existence and uniqueness of positive stationary solution and also consider the effect of degeneracy of c on the long-time behavior of positive solutions. Our results reveal that the necessary condition to guarantee a positive stationary solution and the asymptotic behaviour of solutions are quite different from those of the corresponding reaction-diffusion equation.
关键词Nonlocal dispersal stationary solution existence and uniqueness principal eigenvalue asymptotic behavior
作者部门[Sun, Jian-Wen;
Li, Wan-Tong;
Wang, Zhi-Cheng] Lanzhou Univ, Sch Math & Stat, Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China
学科领域Mathematics
所属项目编号NSF of China [11401277, 11271172, 11371179] ; FRFCU [lzujbky-2014-23, lzujbky-2011-k27]
资助项目国家自然科学基金项目 ; 中央高校基本科研业务费专项资金
项目资助者NSFC ; LZU
DOI10.3934/dcds.2015.35.3217
ISSN1078-0947
文章类型Article
语种英语
WOS记录号WOS:000349678500020
第一机构
Citation statistics
???java.ItemTag.Counts???9[WOS]   ???java.ItemTag.WOS.Record???     ???java.ItemTag.WOS.Related-Records???
文献类型期刊论文
条目标识符http://ir.lzu.edu.cn/handle/262010/118984
Collection数学与统计学院
通讯作者Sun, JW (reprint author), Lanzhou Univ, Sch Math & Stat, Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
Recommended Citation:
GB/T 7714
Sun, JW,Li, WT,Wang, ZC,et al. A NONLOCAL DISPERSAL LOGISTIC EQUATION WITH SPATIAL DEGENERACY[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2015,35(7):3217-3238.
APA Sun, JW,Li, WT,Wang, ZC,&Sun, JW .(2015).A NONLOCAL DISPERSAL LOGISTIC EQUATION WITH SPATIAL DEGENERACY.DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,35(7),3217-3238.
MLA Sun, JW,et al."A NONLOCAL DISPERSAL LOGISTIC EQUATION WITH SPATIAL DEGENERACY".DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 35.7(2015):3217-3238.
Files in This Item:
There are no files associated with this item.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
谷歌学术
谷歌学术Similar articles in Google Scholar
[Sun, JW]'s Articles
[Li, WT]'s Articles
[Wang, ZC]'s Articles
百度学术
百度学术Similar articles in Google Scholar
[Sun, JW]'s Articles
[Li, WT]'s Articles
[Wang, ZC]'s Articles
必应学术
必应学术Similar articles in Google Scholar
[Sun, JW]'s Articles
[Li, WT]'s Articles
[Wang, ZC]'s Articles
Related Copyright Policies
Null
???item.sidebar.baidu.bookmark-share???
???jsp.display-item.all??? (0)
[???jsp.display-item.idea???]
???jsp.display-item.comment-text2???
Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.